# SDR DL76L070220

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 67,075 hours, 10,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138212
- Condition: Cracked
- Location: Fs 903 Rbl 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, A CRACK WAS FOUND ON THE INNER CHORD LOWER END OF THE RHS FRAME SEGMENT AT FS 903.5 AND RBL 90.  THE CRACK IS LOCATED AT WL 190, AND WAS LOCATED AT THE 0.25 IN RADIUS TRANSITION BETWEEN THE CHORD FLANGES.  A BOEING APPROVED REPAIR AND FOLLOW UP REPETITIVE INSPECTIONS WERE SET UP PER ERA 460452-14AD.
